On $\overline{\pi}$-homomorphisms of finite algebras with a scheme of operators
Diskretnaya Matematika, Tome 11 (1999) no. 2, pp. 3-19
Cet article a éte moissonné depuis la source Math-Net.Ru
We introduce and study generalizations of homomorphisms of finite algebras with a scheme of operators obtained by replacing identity relations by probabilistic ones. We prove an analogy of the classified theorem on homomorphisms.
@article{DM_1999_11_2_a0,
author = {Yu. N. Gorchinskii},
title = {On $\overline{\pi}$-homomorphisms of finite algebras with a scheme of operators},
journal = {Diskretnaya Matematika},
pages = {3--19},
year = {1999},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1999_11_2_a0/}
}
Yu. N. Gorchinskii. On $\overline{\pi}$-homomorphisms of finite algebras with a scheme of operators. Diskretnaya Matematika, Tome 11 (1999) no. 2, pp. 3-19. http://geodesic.mathdoc.fr/item/DM_1999_11_2_a0/